# SDR ASAA11410111

- Difficulty date: June 20, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881115
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BODY STA 1019 STR 14L FOUND TO BE WITHIN 3 INCHES OF BUTT SPLICE.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05858.
